# SDR UIEA2021080631683

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,349 hours
- System (JASC): 4990 · APU Oil System
- Part: Adapter
- Part number: 3862211
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU OIL LEAK( TRANSFERRED TO MDDR 151204 IAW MEL 49-11-01A, CAT C.  /  LP 1369335 ITEM 2. REMOVED AND REPLACED CAP AND ADAPTER ASSEMBLY IAW CMM 49-22-11 AS PER ECM 2021P-245. OPS AND LEAKS CHECKS GOOD. THIS CLEARS MDDR 151204. )
